Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

3 years old took 40ml of asthavent 2mg syrup. What are the risks?

Answered by
Dr.
Dr. Uma Rajah Ananth

Pediatrician, Neonatology

Practicing since :1970

Answered : 891 Questions

default
Posted on Wed, 19 Dec 2012 in Drug Abuse
Question: my 3 year old just drank about 40ml of asthavent 2mg syrup. help please
doctor
Answered by Dr. Uma Rajah Ananth 4 hours later
Hi,
This contains salbutamol.
Please take the child immediately to ER or pediatrician whoever is available.

This drug can cause some effects like fast heart rate,jittery movements of limbs, headache,some flushing,etc.
Also the potassium level in the blood can go down.

They may admit the child for 24 hers and observe.


By the way I hope you have already hone to the doctor as it is 4 hers sine your mail was sent!

Good luck
Dr Uma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Salbutamol

doctor1 MD

I use salbutamol and recently I have been unable to get an erection and this is worrying me since I have had no problems up to a few weeks ago...Howevere I am 71 years of age so will age be the cause ??

I still have an active sex life with my wife who is somewhat younger than I.............I'm worried that noe she will look for someone who can continue sex.



u s

doctor1 MD

patches of brusing on upper rignt arm that are deep purple/dark red. man is 73 years old and takes medicine for blood pressuer (lisinopril 40mg), zolpidem 10mg for sleep, albuterol fulsate proair hfa inhailer and advair 250/50 for copd. had been taken off his colestrol medication (cresterol) by his primary physician but the brusing has reoccured.

doctor1 MD

My mom is an 81 year old patient with Pulmorary Fibrosis. She was given Atrovent and Salbutamol inhalers and her blood pressure is going down badly. She has nausea, she doesn't want to eat well. She also coughs during the day and mostly at night and has phlegm. Should we stop those inhalers?

doctor1 MD

I take exforge for high bp---lately the problem is more low bp.I feel a burning sensation traveling up my neck- usually after eating or in very hot weather. The range of low bp is in the area of 90/60 or 84/60 with a pulse of 90 or higher. I'm 64 years old and have asthma . I take symicort and rarely albuterol for those symptoms.

doctor1 MD

My 8 months daughter is having coughing (khansi) and cold from last 2 weeks. Please advice medicine

doctor1 MD

My one and half year old girl child is suffering from KHANSHI, cold and sometimes fever since 7 days. I gave her Honitus and also homeopathic medicine. She has improved a bit but again same to previous state. In night she is suffering more with...

doctor1 MD

Hi doctor,good morning.I am xxxxxxx ,27 years old from XXXXXXX Past 2 years i have sneezing problem due to dust allergy ,but last two motnths i am facing severe wheezing and getting mild sounds while breathing.now days feeling breath truoble while...